PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2015 | 13 | 1 |
Article title

On integral equations with Weakly Singular kernel by using
Taylor series and Legendre polynomials

Content
Title variants
Languages of publication
EN
Abstracts
EN
This paper is concerned with the numerical solution
for a class of weakly singular Fredholm integral equations
of the second kind. The Taylor series of the unknown
function, is used to remove the singularity and the truncated
Taylor series to second order of k(x, y) about the
point (x0, y0) is used. The integrals that appear in this
method are computed exactly and some of these integrals
are computed with the Cauchy principal value without using
numerical quadratures. The solution in the Legendre
polynomial form generates a system of linear algebraic
equations, this system is solved numerically. Through numerical
examples, performance of the present method is
discussed concerning the accuracy of the method.
Publisher
Journal
Year
Volume
13
Issue
1
Physical description
Dates
online
10 - 11 - 2015
received
11 - 8 - 2015
accepted
16 - 9 - 2015
References
  • [1] Y. Ren, B. Zhang, H. Qiao, J. Comput. Appl. Math. 110, 15 (1999)
  • [2] C. Schneider, Integr. Equat. Oper. Th. 2, 62 (1979)[Crossref]
  • [3] C. Schneider, Math. Comp. 36, 207 (1981)
  • [4] S. Xu, X. Ling,C. Cattani, G.N. Xie, X.J. Yang, Y. Zhao, Math.Probl. Eng. 2014, 914725 (2014)
  • [5] A.A. Badr, J. Comput. Appl. Math. 134, 191 (2001)
  • [6] R. Estrada, Ram P. Kanwal, Singular Integral Equations(Birkhauser, Boston, 2000)
  • [7] F.G. Tricomi, Integral Equations (Dover, New York, 1985)
  • [8] N.I. Muskhelishvili, Singular Integral Equations, 2nd edition (P.Noordhoff, N.V. Groningen, Holland, 1953)
  • [9] E. Babolian, A. Arzhang Hajikandi, J. Comput. Appl. Math. 235,1148 (2011)
  • [10] M. Lakestani, B. Nemati Saray, M. Dehghan, J. Comput. Appl.Math. 235, 3291 (2011)
  • [11] W. Jiang, M. Cui, Appl. Math. Comp. 202, 666 (2008)
  • [12] A. Pedas, E. Tamme, Appl. Numeric. Math. 61, 738 (2011)
  • [13] M. Abramowitz, I.A. Stegun, Handbook of Mathematical Functions(Dover, New York, 1972)
  • [14] M. Abramowitz, I.A. Stegun, Pocketbook of Mathematical Functions(Verlag Harri Deutsch, Germany, 1984)
  • [15] G.B. Arfken, H.J. Weber, Mathematical Methods for Physicists,5th edition (Academic Press, New York, 2001)
  • [16] I.S. Gradshteyn, I.M. Ryzhik, Table of Integrals, Series and Products,7th edition (Academic Press, Oxford, 2007)
  • [17] Philip J. Davis, Interpolation and Approximation (Dover Publications,New York, 1975)
  • [18] C. Allouch, P. Sablonnière, D. Sbibih, M. Tahrichi, J. Comput.Appl. Math. 233, 2855 (2010)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.-psjd-doi-10_1515_phys-2015-0037
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.